# SDR USAA2009073091956

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812US92
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 328, RBL 33.  REPAIRED FLOORBEAM T-CAP AT BS 328, RBL 33 IAW B737 SRM 53-10-51.
